IJPAM: Volume 101, No. 4 (2015)

SOLUTIONS OF THE SPACE-TIME FRACTIONAL OF SOME
NONLINEAR SYSTEMS OF PARTIAL DIFFERENTIAL
EQUATIONS USING MODIFIED KUDRYASHOV METHOD

A.R. Shehata$^1$, E.M. Kamal$^2$, H.A. Kareem$^3$
$^{1,2}$Mathematics Department
Faculty of Science
Minia University
El-Minia, EGYPT
$^2$Ministry of Education
IRAQ


Abstract. In this work, we handle the space-time fractional of classical Drinfeld's Sokolov-Wilson system, the fractional (2+1)-dimensional Davey-Stewartson system and the fractional generalized Hirota- Satsuma coupled KdV system to solve analytically. Firstly, we use fractional traveling wave transformations to convert fractional nonlinear partial differential equations to nonlinear ordinary differential equations. Next, the modified Kudryashov method is applied to find exact solutions of these nonlinear systems.

Received: October 1, 2014

AMS Subject Classification:

Key Words and Phrases: space-time fractional of classical Drinfeld's Sokolov-Wilson system, space-time fractional (2+1)-dimensional Davey-Stewartson system and the space-time fractional generalized Hirota- Satsuma coupled KdV system, modified Kudryashov method

Download paper from here.




DOI: 10.12732/ijpam.v101i4.3 How to cite this paper?

Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2015
Volume: 101
Issue: 4
Pages: 477 - 487


Google Scholar; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).